Alert archive / West Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 106, NWS Pittsburgh, PA

July 7, 2021Brooke County, Hancock County, West Virginia; Jefferson County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 7, 2021, 2:58 PM EDT for Brooke County, Hancock County, West Virginia; Jefferson County, Ohio. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2021, 2:58 PM EDT (18:58 UTC)
Expired
Jul 7, 2021, 3:30 PM EDT
In force
32 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jefferson County, OH, Brooke County, WV, Hancock County, WV

The radar

The Pittsburgh radar (KPBZ), 39 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 3:00 PM EDTTSTM WND DMGN Weirton, WVTREES SNAPPED OR UPROOTED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.0 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 505 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
505 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

508 
WUUS51 KPBZ 071858
SVRPBZ
OHC081-WVC009-029-071930-
/O.NEW.KPBZ.SV.W.0106.210707T1858Z-210707T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
258 PM EDT Wed Jul 7 2021

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  East central Jefferson County in east central Ohio...
  Brooke County in northern West Virginia...
  Hancock County in northern West Virginia...

* Until 330 PM EDT.

* At 258 PM EDT, a severe thunderstorm was located over Wintersville,
  or near Steubenville, moving northeast at 20 mph.

  HAZARD...Wind gusts to 60 mph.

  SOURCE...Radar.

  IMPACT...Expect damage to trees and power lines, resulting in some 
           power outages.

* Locations impacted include...
  Weirton...                        Steubenville...
  Toronto...                        Wintersville...
  New Cumberland...                 Empire...
  Stratton...                       Brentwood...
  Sun Valley...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4033 8070 4039 8077 4053 8063 4050 8054
      4039 8059
TIME...MOT...LOC 1858Z 227DEG 18KT 4039 8070 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
906 
WWUS51 KPBZ 071904
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
304 PM EDT Wed Jul 7 2021

OHC081-WVC009-029-071930-
/O.CON.KPBZ.SV.W.0106.000000T0000Z-210707T1930Z/
Jefferson OH-Brooke WV-Hancock WV-
304 PM EDT Wed Jul 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EAST CENTRAL JEFFERSON...BROOKE AND HANCOCK COUNTIES...

At 303 PM EDT, a severe thunderstorm was located over Wintersville,
or near Steubenville, moving northeast at 20 mph.

HAZARD...Wind gusts to 60 mph.

SOURCE...Radar.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Weirton...                        Steubenville...
Toronto...                        Wintersville...
New Cumberland...                 Empire...
Stratton...                       Sun Valley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4036 8070 4040 8076 4053 8063 4050 8054
      4039 8059
TIME...MOT...LOC 1903Z 227DEG 18KT 4041 8067 

HAIL...<.75IN
WIND...60MPH
 
$$
123 
WWUS51 KPBZ 071923
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
323 PM EDT Wed Jul 7 2021

WVC009-071933-
/O.CAN.KPBZ.SV.W.0106.000000T0000Z-210707T1930Z/
Brooke WV-
323 PM EDT Wed Jul 7 2021

...THE SEVERE THUNDERSTORM WARNING FOR BROOKE COUNTY IS CANCELLED...
   
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4041 8066 4040 8076 4053 8063 4050 8054
      4042 8061
TIME...MOT...LOC 1923Z 227DEG 18KT 4048 8057 

$$

OHC081-WVC029-071930-
/O.CON.KPBZ.SV.W.0106.000000T0000Z-210707T1930Z/
Jefferson OH-Hancock WV-
323 PM EDT Wed Jul 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EAST CENTRAL JEFFERSON AND HANCOCK COUNTIES...

At 323 PM EDT, a severe thunderstorm was located over Toronto, or
near Weirton, moving northeast at 20 mph.

HAZARD...Wind gusts to 60 mph.

SOURCE...Radar.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Weirton...                        Toronto...
New Cumberland...                 Empire...
Stratton...                       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4041 8066 4040 8076 4053 8063 4050 8054
      4042 8061
TIME...MOT...LOC 1923Z 227DEG 18KT 4048 8057 

HAIL...<.75IN
WIND...60MPH
 
$$
432 
WWUS51 KPBZ 071926 RRA
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
326 PM EDT Wed Jul 7 2021

OHC081-WVC029-071936-
/O.EXP.KPBZ.SV.W.0106.000000T0000Z-210707T1930Z/
Jefferson OH-Hancock WV-
326 PM EDT Wed Jul 7 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JEFFERSON AND
HANCOCK COUNTIES WILL EXPIRE AT 330 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
this thunderstorm.

LAT...LON 4041 8066 4040 8076 4053 8063 4050 8054
      4042 8061
TIME...MOT...LOC 1926Z 227DEG 18KT 4049 8056 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 1:45 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 7, 1:45 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
145 PM EDT Wed Jul 7 2021

.SYNOPSIS...
Showers and thunderstorms will be possible through Friday with the
gradual passage of a low pressure system. .

&&

.NEAR TERM /THROUGH TONIGHT/...

Warm, humid conditions will continue this afternoon with scattered
showers and thunderstorms. Effective shear is weak (around 20kts or
less) but with CAPE values >2000J/kg and a relatively high delta
theta-e min...there is potential for damaging winds via downbursts
with stronger updrafts. Convection will largely wane during the
evening with loss of heating, but with the approaching trough as
warm, moist advection continues, with model noting modest elevated
instability. As a result, iso/sct showers and thunderstorms should
continue overnight.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
(Limited) diurnal heating and the approach/passage of a sfc cold
front will reinvigorate convection Thursday, with most locations
likely seeing rain. Little insolation will minimize instability and
mute any severe threat, but continued heavy rainfall may cause
issues, especially over locations that previously received heavy
rainfall. This threat could be further heightened if the region
(notably over southwest PA into northern WV) sees convective
enhancement due to the northward movement/position of Tropical Storm
Elsa. This will have to be monitored moving forward.

Precipitation will taper off Thursday night as the upper trough (and
Elsa) move east and weak dry advection develops within brief westerly
flow.

An additional shortwave will quickly follow Friday and tap into the
residual moisture in place to create another round of mostly
scattered showers and an isolated thunderstorm. Temperature Friday
will be near seasonal averages due to cold advection and only broken
sunshine.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A perturbed quasi-zonal flow may result in a series of troughs moving
through the upper Ohio River Valley into next week, providing
periodic chances for showers and thunderstorms and seasonable
temperature.

Model to model and run to run differences mean this period is fairly
low confidence and patience will be needed before any finer details
can be sussed out on actual temperature/precipitation trends, let
alone severe/flash flood threats.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Shower and thunderstorm coverage will increase through the afternoon
with the approach of an upper trough, with eastern OH/northwest PA
the favored locations for convection. The presence of dry air aloft
means any storms that develop could produce brief and gusty wind
while the humid environment will support heavy rain that can quickly
create IFR visibilities.

The one limiting factor to monitor is warm air aloft that may
suppress some convection, creating a convective hole from PIT
southwest to the OH/WV border. Will maintain thunder mention, but
will keep convective window small.

While convection should diminish around 00z/02z tonight, the
continued presence of the trough and a moist environment means
iso/sct showers are likely to continue through the overnight period.
Though lightning will be possible, confidence will be too low for any
one terminal impact, so avoided inclusion for now. Expected cloud
cover in between showers should mitigate any fog threat, though
moisture pooling ahead of an incoming cold front may generate areas
of MVFR/IFR cigs.

The approach and eventual passage of the cold front will
reinvigorate storms Thursday, with restrictions likely under any
storm.

.Outlook...
Periodic restrictions will remain possible into Friday as
precipitation chances return with a quick hitting trough, then high
pressure should bring about VFR conditions Saturday. Periodic rain
and restrictions are possible with an active pattern heading into
next week.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&
Hazardous weather outlook, Jul 7, 1:10 PM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
110 PM EDT Wed Jul 7 2021

OHZ041-PAZ007>009-013>016-020-022-023-081715-
Columbiana-Mercer-Venango-Forest-Lawrence-Butler-Clarion-
Jefferson PA-Beaver-Armstrong-Indiana-
110 PM EDT Wed Jul 7 2021

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, southwest Pennsylvania and western Pennsylvania.

.DAY ONE...This afternoon and tonight.

Isolated to scattered thunderstorms are expected this afternoon and
evening, with a few potentially becoming severe and produce damaging
wind.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ039-040-048>050-057>059-068-069-PAZ021-029-031-073>076-WVZ001>004-
012-021-509>514-081715-
Tuscarawas-Carroll-Coshocton-Harrison-Jefferson OH-Muskingum-
Guernsey-Belmont-Noble-Monroe-Allegheny-Washington-Greene-
Westmoreland-Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
110 PM EDT Wed Jul 7 2021

This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, western Pennsylvania, northern West Virginia and the
northern panhandle of West Virginia.

.DAY ONE...This afternoon and tonight.

Isolated to scattered thunderstorms may develop this afternoon,
with a low chance a storm could become severe and produce damaging
wind.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 7, 2:05 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
205 PM EDT Wed Jul 7 2021

OHZ039-048-071830-
Tuscarawas-Coshocton-
205 PM EDT Wed Jul 7 2021

...AN AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
AND HEAVY RAIN WILL AFFECT EASTERN COSHOCTON AND SOUTHWESTERN
TUSCARAWAS COUNTIES...

At 204 PM EDT, strong thunderstorms were clustered near West
Lafayette, or 8 miles northeast of Coshocton, moving northeast at 15
mph.

Wind gusts up to 45 mph are possible with this storm.

Locations impacted include...
Coshocton...                      West Lafayette...
Sugarcreek...                     Baltic...
Stone Creek...                    Chili...
Bakersville...

This includes Interstate 77 in Ohio between mile markers 69 and 78.

Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4045 8178 4044 8167 4053 8167 4050 8151
      4038 8148 4018 8183 4033 8193
TIME...MOT...LOC 1804Z 229DEG 12KT 4036 8175
Special weather statement, Jul 7, 2:07 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
207 PM EDT Wed Jul 7 2021

OHZ039-071830-
Tuscarawas-
207 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
NORTHERN TUSCARAWAS COUNTY...

At 207 PM EDT, a strong thunderstorm was located over Winesburg, or
13 miles northeast of Millersburg, moving northeast at 20 mph.

Wind gusts up to 55 mph are possible with this storm.

Locations impacted include...
Dover...                          Strasburg...
Bolivar...                        Mineral City...
Parral...                         Zoar...

This includes Interstate 77 in Ohio between mile markers 86 and 94.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4065 8148 4067 8146 4067 8145 4066 8144
      4065 8145 4065 8132 4059 8132 4052 8167
      4063 8167
TIME...MOT...LOC 1807Z 243DEG 17KT 4065 8169
Special weather statement, Jul 7, 2:10 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
210 PM EDT Wed Jul 7 2021

PAZ021-073-071830-
Westmoreland-Allegheny-
210 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND AND HEAVY
RAIN WILL AFFECT SOUTHEASTERN ALLEGHENY AND WEST CENTRAL WESTMORELAND
COUNTIES...

At 210 PM EDT, a strong thunderstorm was located over West Newton, or
8 miles southeast of McKeesport, moving northeast at 10 mph.

Wind gusts up to 55 mph are possible with this storm.

Locations impacted include...
McKeesport...                     Jeannette...
North Versailles...               White Oak...
Irwin...                          Manor...
Trafford...                       West Newton...
Wilmerding...                     East Mckeesport...
Versailles...                     Lincoln...

This includes Pennsylvania Turnpike between mile markers 65 and 71.

Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4017 7975 4020 7985 4040 7982 4032 7960
TIME...MOT...LOC 1810Z 212DEG 7KT 4024 7977
Special weather statement, Jul 7, 2:28 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
228 PM EDT Wed Jul 7 2021

PAZ020-021-029-WVZ001-071845-
Beaver-Washington-Allegheny-Hancock-
228 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
SOUTHWESTERN BEAVER...NORTHWESTERN WASHINGTON...WESTERN ALLEGHENY AND
HANCOCK COUNTIES...

At 228 PM EDT, a strong thunderstorm was located 8 miles east of
Toronto, or 8 miles northeast of Weirton, moving northeast at 15 mph.

Wind gusts up to 55 mph are possible with this storm.

Locations impacted include...
Moon Township...                  Midland...
Industry...                       Shippingport...
Hookstown...                      Frankfort Springs...
Pittsburgh International Airpor...
Hanover Township...
Raccoon Creek State Park...

This includes Interstate 376 in Pennsylvania between mile markers 50
and 53.

LAT...LON 4040 8049 4050 8060 4065 8043 4050 8022
TIME...MOT...LOC 1828Z 228DEG 13KT 4049 8046
Special weather statement, Jul 7, 2:44 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
244 PM EDT Wed Jul 7 2021

OHZ039-048-071915-
Tuscarawas-Coshocton-
244 PM EDT Wed Jul 7 2021

...AN AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
WILL AFFECT EASTERN COSHOCTON AND CENTRAL TUSCARAWAS COUNTIES...

At 244 PM EDT, strong thunderstorms were clustered 7 miles southeast
of Farmerstown, or 12 miles southwest of New Philadelphia, moving
east at 20 mph.

Wind gusts up to 55 mph are possible with this storm.

Locations impacted include...
New Philadelphia...               Dover...
Coshocton...                      Uhrichsville...
Newcomerstown...                  West Lafayette...
Sugarcreek...                     Gnadenhutten...
Tuscarawas...                     Baltic...
Midvale...                        Port Washington...

This includes Interstate 77 in Ohio between mile markers 64 and 85.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4045 8174 4044 8167 4048 8167 4057 8149
      4048 8135 4031 8135 4020 8181 4038 8187
TIME...MOT...LOC 1844Z 252DEG 17KT 4039 8164
Special weather statement, Jul 7, 2:58 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
258 PM EDT Wed Jul 7 2021

PAZ021-071930-
Allegheny-
258 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND AND HEAVY
RAIN WILL AFFECT SOUTH CENTRAL ALLEGHENY COUNTY...

At 258 PM EDT, a strong thunderstorm was located over Bethel Park,
moving north at 5 mph.

Wind gusts up to 55 mph are possible with this storm.

Locations impacted include...
Pittsburgh...                     Mount Lebanon...
Bethel Park...                    West Mifflin...
Baldwin...                        Upper St. Clair...
Scott Township...                 Whitehall...
South Park Township...            Robinson Township...
Brentwood...                      Dormont...

This includes the following highways...
  Interstate 79 in Pennsylvania between mile markers 55 and 58.
  Interstate 376 in Pennsylvania between mile markers 65 and 66.

Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4029 8001 4031 8010 4031 8012 4042 8011
      4039 7992
TIME...MOT...LOC 1858Z 200DEG 6KT 4033 8006

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 1:26 PM EDTSpecial Weather StatementPBZMonongalia34 min
Jul 7, 1:56 PM EDTSpecial Weather StatementPBZOhio19 min
Jul 7, 2:28 PM EDTSpecial Weather StatementPBZHancock17 min
Jul 7, 2:37 PM EDTSevere Thunderstorm WarningPBZPreston, Tucker23 min
Jul 7, 2:42 PM EDTSevere Thunderstorm WarningPBZHancock18 min
Jul 7, 2:54 PM EDTSevere Thunderstorm WarningPBZBrooke, Hancock36 min
Jul 7, 3:32 PM EDTSpecial Weather StatementPBZHancock28 min
Jul 7, 3:42 PM EDTSevere Thunderstorm WarningPBZHancock33 min
Jul 7, 3:53 PM EDTFlash Flood WarningPBZTucker100 min
Jul 7, 4:11 PM EDTSpecial Weather StatementPBZHancock34 min
Jul 7, 4:16 PM EDTSevere Thunderstorm WarningPBZBrooke, Hancock44 min
Jul 7, 5:31 PM EDTAreal Flood AdvisoryPBZBrooke, Hancock119 min
Jul 7, 6:40 PM EDTSevere Thunderstorm WarningPBZMonongalia, Preston20 min
Jul 7, 7:37 PM EDTSevere Thunderstorm WarningPBZMarion, Monongalia, Wetzel23 min
Jul 7, 2:05 PM EDTSpecial Weather StatementPBZCoshocton25 min
Jul 7, 2:07 PM EDTSpecial Weather StatementPBZTuscarawas23 min
Jul 7, 2:13 PM EDTSevere Thunderstorm WarningPBZCoshocton, Tuscarawas32 min
Jul 7, 2:44 PM EDTSpecial Weather StatementPBZTuscarawas31 min
Jul 7, 2:49 PM EDTSevere Thunderstorm WarningPBZCoshocton, Tuscarawas41 min
Jul 7, 3:00 PM EDTSpecial Weather StatementPBZMuskingum30 min
Jul 7, 3:55 PM EDTSevere Thunderstorm WarningPBZColumbiana50 min
Jul 7, 4:21 PM EDTSevere Thunderstorm WarningPBZColumbiana39 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2021Severe Thunderstorm Warnings in Ohio, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.